# SDR UIEA2019061004447

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,539 hours, 21,188 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA4815278
- Condition: Inoperative
- Location: Weather Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WEATHER RADAR INOP   LEFT RADAR OPERATES NORMAL( TROUBLESHOT PER FIM 34-43 FT 805. SUSPECT FAULTY RH TRANSCEIVER. NO PARTS AVAILABLE. DEFERRED IAW MEL 34-43-01, CAT 'D', DUE 05OCT19, DMI #112842. MCC AND DISPATCH NOTIFIED.   REMOVED AND REPLACED RIGHT WEATHER RADAR TRANSCEIVER IAW B767 AMM 34-43-01. OPS CHECK OK AT THIS TIME. MCC NOTIFIED.
